# SDR 29GA2016061300001

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 34,067 hours, 37,953 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741257
- Condition: Worn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WON'T CLOSE AND LOCK.  INSPECTED AND FOUND LOWER SEAT SEAL UNSERVICABLE.  R & R SEAL IAW SRM 53-70-30-208. OPS AND LEAK CHECK GOOD.
